List of citations in Numdam for : The algebraic topology of smooth algebraic varieties

Publications Mathématiques de l'IHÉS, Volume 48  (1978), p. 137-204

Dupont, Clément

Annales de l'Institut Fourier, Volume 65 (2015) no. 6, p. 2507-2545

Dimca, Alexandru; Papadima, Stefan

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 10 (2011) no. 2, p. 253-268


Hain, Richard M.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 1, p. 47-92

Navarro Aznar, V.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 26 (1993) no. 1, p. 99-148

Simpson, Carlos T.

Publications Mathématiques de l'IHÉS, Volume 75  (1992), p. 5-95

Carlson, James A.; Toledo, Domingo

Publications Mathématiques de l'IHÉS, Volume 69  (1989), p. 173-201

Cartier, Pierre

Séminaire Bourbaki : volume 1987/88, exposés 686-699, Astérisque no. 161-162  (1988), Talk no. 687, p. 31-52

Kohno, Toshitake

Annales de l'Institut Fourier, Volume 37 (1987) no. 4, p. 139-160

Morgan, John W.

Publications Mathématiques de l'IHÉS, Volume 64  (1986), p. 185

Hain, Richard M.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 4, p. 609-627

Letizia, Maurizio

Rendiconti del Seminario Matematico della Università di Padova, Volume 66  (1982), p. 107-112

Letizia, Maurizio

Rendiconti del Seminario Matematico della Università di Padova, Volume 65  (1981), p. 293-299

Carlson, J.; Clemens, H.; Morgan, J.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 3, p. 323-338

Deligne, Pierre

Publications Mathématiques de l'IHÉS, Volume 52  (1980), p. 137-252